MathSciNet Relay Station
MathSciNet bibliographic data
MR2156598 62E10 (62G05 62H05)
Frahm, Gabriel; Junker, Markus; Schmidt, Rafael Estimating the tail-dependence coefficient: properties and pitfalls. Insurance Math. Econom. 37 (2005), no. 1, 80–100.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement